# SDR DLM88040157

- Difficulty date: February 14, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 35,360 hours, 27,501 cycles
- Engine: Pwa JT8D219
- Engine time: 38,257 hours, 30,517 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Inoperative
- Location: #1 Engine
- Part time: 38,257 hours, 30,517 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AFTER AUTO THROTTLES ENGAGED LEFT GENERATOR CAUSED ELECTRICS TO FLUCUATE AND DISENGAGE AUTO THROTTLES ABORT AT 20-30 KNOTS ACCOMPLISHED.  WORKING MCO LEFT CSD LOW PRESSURE LIGHT.  RAN ENGINE AND FOUND LEFT CSD BAD.  CHANGED MEL TO 24-00-01A.  CSD DISC LOW LIGHT GOOD AND NO VOLTS OR FREQS.  RECONNECTED CANNON PLUG.
